# SDR CA190219002

- Difficulty date: February 7, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED SHORTLY AFTER TAKEOFF, THE LEFT HAND ENGINE SHUT DOWN UNEXPECTEDLY. THE FIGHT CREW CONTINUED THE CLIMB TO 2000 FEET ASL IN VFR CONDITIONS, DECLARED AN EMERGENCY, AND RETURNED TO AIRPORT. THE SUBSEQUENT LANDING WAS UNEVENTFUL.  PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS. (TC# 20190219002)
